Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 8, Pages 1317-1320
http://dx.doi.org/10.1155/IJMMS.2005.1317

On the LP-convergence for multidimensional arrays of random variables

Department of Mathematics, Vinh University, Nghe An 42118, Vietnam

Received 14 August 2004; Revised 4 March 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Le Van Thanh, “Mean convergence theorems and weak laws of large numbers for double arrays of random variables,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, pp. 1–15, 2006. View at Publisher · View at Google Scholar
  • Le Van Thanh, “Mean convergence theorem for multidimensional arrays of random elements in Banach spaces,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, pp. 1–6, 2006. View at Publisher · View at Google Scholar
  • Allan Gut, and Ulrich Stadtmüller, “An asymmetric Marcinkiewicz-Zygmund LLN for random fields,” Statistics and Probability Letters, vol. 79, no. 8, pp. 1016–1020, 2009. View at Publisher · View at Google Scholar
  • Thuy, and Thanh, “On complete convergence in mean for double sums of independent random elements in Banach spaces,” Acta Mathematica Hungarica, vol. 150, no. 2, pp. 456–471, 2016. View at Publisher · View at Google Scholar